MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036101240
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure the physician felt a lot of friction when he tried to deploy the subject coil through the microcatheter.He pulled the microcatheter out und saw the subject coil was detached mechanically at the detachment zone.The procedure was completed successfully by replacing the subject device.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 age at time of event and unit - added.A3a - patient sex - added.A4 weight and unit - added.D4 expiration date - added.D4 gtin - added.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.Due to the automated manufacturing execution system mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the main coil was seen to be detached.Introducer sheath was not returned.Functional inspection was not required.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that ''the physician felt a lot friction when he tried to deploy the coil through the microcatheter.He pulled the microcatheter out and saw the coil was detached mechanically at the detachment zone".The device was confirmed to be in good condition prior to use and there is no indication of a use error.The patient anatomy was moderately tortuous.The delivery wire was returned for analysis, and it was confirmed that the coil had separated due to a physical break at the detachment zone.An assignable cause of procedural factors will be assigned to the as reported events main coil prematurely detached/separated during use, coil in catheter friction and to the as analyzed main coil prematurely detached/separated during use.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET XL 360 STANDARD 12MM X 45CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22916502
Report Number3008881809-2025-00471
Device Sequence Number21301855
Product Code HCG
UDI-Device Identifier04546540711281
UDI-Public(01)04546540711281(17)270421(10)24865049
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036101240
Device Lot Number24865049
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)
Patient Age46 YR
Patient SexMale
Patient Weight85 KG